# SDR ASAA0280025

- Difficulty date: February 8, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 3024
- Condition: Inoperative
- Location: Fwd Pax Entry
- Part time: 27,453 hours, 14,669 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND FORWARD PORTABLE EMERGENCY LIGHT TO BE INOPRERATIVE.  REPLACED PORTABLE LIGHT.  OP TESTED OK.  (M_
